# SDR YENA2021010800012

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 59,583 hours, 21,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 007869
- Condition: No Test
- Location: Emergency Lights
- Part time: 59,593 hours, 21,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER WEEKLY CHECK EMERGENCY CABIN LIGHT WALK FAIL + EPSU FAIL.  R & R EPSU (12WL) 33-51-38.
